MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941832250
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.The 90% stenosed target lesion was located in the mildly tortuous and moderately calcified mid right coronary artery.A 2.50 x 32mm synergy xd drug-eluting stent (des) was advanced but failed to be delivered.The device was removed and it was noticed that the proximal end of the stent was deformed.Another 2.50 x 38mm synergy xd des was advanced; however, the device also failed to be delivered and upon removal, it was determined that the proximal end of stent got deformed.The procedure was completed with a non-bsc device.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy xd mr us 2.50 x 32mm stent delivery system was returned for analysis.A visual examination of the stent found evidence of damage with struts on the proximal end lifted.The undamaged crimped stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found no issues.A visual examination of the outer and inner lumen and mid-shaft section found a kink on the shaft polymer extrusion at the guide-wire port.A 0.014" test guidewire loaded successfully.No other issues were identified during the product analysis.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12038098
Report Number2134265-2021-07959
Device Sequence Number19823176
Product Code NIQ
UDI-Device Identifier08714729980841
UDI-Public08714729980841
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2023
Device Model NumberH7493941832250
Device Lot Number0026746685
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2021
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer06/23/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1